Advertisement

Acta Mathematica Hungarica

, 133:14 | Cite as

A note on Cauchy spaces

  • Muammer KulaEmail author
Article

Abstract

In previous papers, various notions of (strongly) closed subobject, (strongly) open subobject, connected, compact and T i , i=0,1,2 objects in a topological category were introduced and compared. The main objective of this paper is to characterize each of these classes of objects in the category of Cauchy spaces as well as to examine how these generalizations are related.

Keywords

topological category Cauchy space Cauchy map separation connectedness compactness 

2000 Mathematics Subject Classification

54B30 54D10 54A05 54A20 18B99 18D15 

References

  1. [1]
    J. Adámek, H. Herrlich and G. E. Strecker, Abstract and Concrete Categories, Wiley (New York, 1990). zbMATHGoogle Scholar
  2. [2]
    V. A. Arhangel’skii and R. Wiegandt, Connectedness and disconnectedness in topology, Gen. Topology Appl., 5 (1975), 9–33. MathSciNetCrossRefGoogle Scholar
  3. [3]
    R. Ball, Convergence and Cauchy structures on lattice ordered groups, Trans. Amer. Math. Soc., 259 (1980), 357–392. MathSciNetzbMATHCrossRefGoogle Scholar
  4. [4]
    R. Ball, Distributive Cauchy lattices, Algebra Universalis, 18 (1984), 134–174. MathSciNetzbMATHCrossRefGoogle Scholar
  5. [5]
    M. Baran, Separation properties, Indian J. Pure Appl. Math., 23 (1992), 333–341. MathSciNetzbMATHGoogle Scholar
  6. [6]
    M. Baran, Stacks and filters, Turkish J. of Math.-Doğa, 16 (1992), 95–108. MathSciNetzbMATHGoogle Scholar
  7. [7]
    M. Baran, The notion of closedness in topological categories, Comment. Math. Univ. Carolinae, 34 (1993), 383–395. MathSciNetzbMATHGoogle Scholar
  8. [8]
    M. Baran, A notion of compactness in topological categories, Publ. Math. Debrecen, 50 (1997), 221–234. MathSciNetzbMATHGoogle Scholar
  9. [9]
    M. Baran, Completely regular objects and normal objects in topological categories, Acta Math. Hungar., 80 (1998), 211–224. MathSciNetzbMATHCrossRefGoogle Scholar
  10. [10]
    M. Baran, T 3 and T 4-objects in topological categories, Indian J. Pure Appl. Math., 29 (1998), 59–69. MathSciNetzbMATHGoogle Scholar
  11. [11]
    M. Baran, Closure operators in convergence spaces, Acta Math. Hungar., 87 (2000), 33–45. MathSciNetzbMATHCrossRefGoogle Scholar
  12. [12]
    M. Baran, Compactness, perfectness, separation, minimality and closedness with respect to closure operators, Applied Categorical Structures, 10 (2002), 403–415. MathSciNetzbMATHCrossRefGoogle Scholar
  13. [13]
    M. Baran, \(\mathop {\rm Pre}\nolimits T_{2}\)-objects in topological categories, Applied Categorical Structures, 17 (2009), 591–602. MathSciNetzbMATHCrossRefGoogle Scholar
  14. [14]
    M. Baran and J. Al-Safar, Quotient-reflective and bireflective subcategories of the category of preordered sets, Topology and its Appl. (to appear). Google Scholar
  15. [15]
    M. Baran and H. Altındiş, T 2-objects in topological categories, Acta Math. Hungar., 71 (1996), 41–48. MathSciNetzbMATHCrossRefGoogle Scholar
  16. [16]
    M. Baran and M. Kula, A note on connectedness, Publ. Math. Debrecen, 68 (2006), 489–501. MathSciNetzbMATHGoogle Scholar
  17. [17]
    H. L. Bentley, H. Herrlich and E. Lowen-Colebunders, Convergence, J. Pure Appl. Algebra, 68 (1990), 27–45. MathSciNetzbMATHCrossRefGoogle Scholar
  18. [18]
    N. Bourbaki, General Topology, Addison-Wesley Publ. Co. (1966). Google Scholar
  19. [19]
    G. Castellini and D. Hajek, Closure operators and connectedness, Topology Appl., 55 (1994), 29–45. MathSciNetzbMATHCrossRefGoogle Scholar
  20. [20]
    D. Dikranjan and E. Giuli, Closure operators I, Topology Appl., 27 (1987), 129–143. MathSciNetzbMATHCrossRefGoogle Scholar
  21. [21]
    R. Frič and D. Kent, On the natural completion functor for Cauchy spaces, Bull. Austral. Math. Soc., 18 (1978), 335–343. MathSciNetzbMATHCrossRefGoogle Scholar
  22. [22]
    R. Frič and D. Kent, Completion functors for Cauchy spaces, Internat. J. Math. and Math. Sci., 4 (1979), 589–604. Google Scholar
  23. [23]
    S. Gähler, W. Gähler and G. Kneis, Completion of pseudotopological vector spaces, Math. Nachr., 75 (1976), 185–206. MathSciNetzbMATHCrossRefGoogle Scholar
  24. [24]
    H. Herrlich, Categorical topology 1971–1981, in: Proc. 5-th Prague Top. Symp. (Prague, 1981) (ed. Z. Frolík), Heldermann (Berlin), pp. 279–383. Google Scholar
  25. [25]
    H. Herrlich and M. Hušek, Categorical topology, in: Recent Progress in General Topology, Elsevier (Amsterdam, 1992), pp. 369–403. Google Scholar
  26. [26]
    P. T. Johnstone, Topos Theory, L.M.S. Mathematics Monograph, No. 10, Academic Press (New York, 1977). zbMATHGoogle Scholar
  27. [27]
    M. Katětov, On continuity structures and spaces of mappings, Comm. Math. Univ. Car., 6 (1965), 257–278. zbMATHGoogle Scholar
  28. [28]
    H. Keller, Die Limes-uniformisierbarkeit der Limesräume, Math. Ann., 176 (1968), 334–341. MathSciNetzbMATHCrossRefGoogle Scholar
  29. [29]
    D. C. Kent and G. D. Richardson, Regular completions of Cauchy spaces, Pacific J. Math., 51 (1974), 483–490. MathSciNetzbMATHGoogle Scholar
  30. [30]
    G. Kneis, On regular completion of pseudo-uniform spaces, Colloquia Math. Soc. János Bolyai, 23 (1978), 713–727. Google Scholar
  31. [31]
    H. J. Kowalsky, Limesräume und Komplettierung, Math. Nachr., 12 (1954), 301–340. MathSciNetzbMATHCrossRefGoogle Scholar
  32. [32]
    H. Lord, Connectedness and disconnectedness, Annals New York Academy of Sciences, 767 (1995), 115–139. MathSciNetCrossRefGoogle Scholar
  33. [33]
    E. Lowen-Colebunders, On the regularity of the Kowalsky completion, Canad. J. Math., 36 (1984), 58–70. MathSciNetzbMATHCrossRefGoogle Scholar
  34. [34]
    E. Lowen-Colebunders, Function Classes of Cauchy Continuous Maps, M. Dekker (New York, 1989). zbMATHGoogle Scholar
  35. [35]
    Th. Marny, Rechts-Bikategoriestrukturen in topologischen Kategorien, Dissertation, Freie Universität Berlin (1973). Google Scholar
  36. [36]
    K. McKennon, The strict topology and the cauchy structure of the spectrum of a C -algebra, General Topology and its Applications, 5 (1975), 249–262. MathSciNetCrossRefGoogle Scholar
  37. [37]
    M. V. Mielke, Hausdorff separations and decidability, in: Symposium on Categorical Topology, University of Cape Town (Rondebosch, 1999), pp. 155–160. Google Scholar
  38. [38]
    L. D. Nel, Initially structured categories and cartesian closedness, Canad. J. Math., XXVII (1975), 1361–1377. MathSciNetCrossRefGoogle Scholar
  39. [39]
    G. Preuss, Theory of Topological Structures. An Approach to Topological Categories, D. Reidel Publ. Co. (Dordrecht, 1988). Google Scholar
  40. [40]
    G. Preuss, Improvement of Cauchy spaces, Q&A in General Topology, 9 (1991), 159–166. MathSciNetzbMATHGoogle Scholar
  41. [41]
    G. Preuss, The topological universe of locally precompact semiuniform convergence spaces, Topology Appl., 82 (1998), 387–396. MathSciNetzbMATHCrossRefGoogle Scholar
  42. [42]
    J. F. Ramaley, Completion and compactification functors for Cauchy spaces, PH.D. Thesis, University of New Mexico (1967). Google Scholar
  43. [43]
    J. F. Ramaley and O. Wyler, Cauchy Spaces II: Regular completions and compactifications, Math. Ann., 187 (1970), 187–199. MathSciNetzbMATHCrossRefGoogle Scholar
  44. [44]
    N. Rath, Precauchy spaces, PH.D. Thesis, Washington State University (1994). Google Scholar
  45. [45]
    N. Rath, Completion of a Cauchy space without the T 2-restriction on the space, Int. J. Math. Math. Sci., 24 (2000), 163–172. MathSciNetzbMATHCrossRefGoogle Scholar
  46. [46]
    E. Reed, Completion of uniform convergence spaces, Math. Ann., 194 (1971), 83–108. MathSciNetCrossRefGoogle Scholar
  47. [47]
    S. Weck-Schwarz, T 0-objects and separated objects in topological categories, Quaestiones Math., 14 (1991), 315–325. MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2011

Authors and Affiliations

  1. 1.Department of MathematicsErciyes UniversityKayseriTurkey

Personalised recommendations